Potential Theory/Probability Theory
Beurling–Deny formula of semi-Dirichlet forms
Comptes Rendus. Mathématique, Volume 338 (2004) no. 7, pp. 521-526.

In this Note we announce a structure result for non-symmetric Dirichlet forms and semi-Dirichlet forms. Our result is regarded as an extension of the celebrated Beurling–Deny formula which is up to now available only for symmetric Dirichlet forms. The result can also be regarded as an extension of Lévy–Khinchine formula or more generally, an extension of Courrège's Theorem in the semi-Dirichlet forms setting.

Dans cette Note nous annonçons un résultat de structure pour formes de Dirichlet non-symétrique et demi-forme de Dirichlet. Notre résultat peut être considéré comme une extension de la célèbre formule de Beurling–Deny qui est, jusqu'à maintenant, valable pour formes de Dirichlet symétrique seulement. Le résultat peut être considéré aussi comme une extension de la formule de Lévy–Khinchine, ou plus généralement, une extension du Théorème de Courrège.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2004.01.020
Hu, Ze-Chun 1; Ma, Zhi-Ming 2

1 College of Mathematics, Sichuan University, Chengdu 610064, China
2 Inst. Appl. Math., Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing 100080, China
@article{CRMATH_2004__338_7_521_0,
     author = {Hu, Ze-Chun and Ma, Zhi-Ming},
     title = {Beurling{\textendash}Deny formula of {semi-Dirichlet} forms},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {521--526},
     publisher = {Elsevier},
     volume = {338},
     number = {7},
     year = {2004},
     doi = {10.1016/j.crma.2004.01.020},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2004.01.020/}
}
TY  - JOUR
AU  - Hu, Ze-Chun
AU  - Ma, Zhi-Ming
TI  - Beurling–Deny formula of semi-Dirichlet forms
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 521
EP  - 526
VL  - 338
IS  - 7
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2004.01.020/
DO  - 10.1016/j.crma.2004.01.020
LA  - en
ID  - CRMATH_2004__338_7_521_0
ER  - 
%0 Journal Article
%A Hu, Ze-Chun
%A Ma, Zhi-Ming
%T Beurling–Deny formula of semi-Dirichlet forms
%J Comptes Rendus. Mathématique
%D 2004
%P 521-526
%V 338
%N 7
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2004.01.020/
%R 10.1016/j.crma.2004.01.020
%G en
%F CRMATH_2004__338_7_521_0
Hu, Ze-Chun; Ma, Zhi-Ming. Beurling–Deny formula of semi-Dirichlet forms. Comptes Rendus. Mathématique, Volume 338 (2004) no. 7, pp. 521-526. doi : 10.1016/j.crma.2004.01.020. http://www.numdam.org/articles/10.1016/j.crma.2004.01.020/

[1] Albeverio, S.; Ma, Z.M.; Röckner, M. A Beurling–Deny type structure theorem for Dirichlet forms on general state space (Albeverio, S.; Fenstad, J.E.; Holden, H.; Lindstrøm, T., eds.), Memorial Volume for R. Høegh-Krohn, Ideals and Methods in Math. Anal. Stochastics and Appl., vol. I, Cambridge University Press, Cambridge, 1992

[2] Bertoin, J. Lévy Processes, Cambridge University Press, 1996

[3] Beurling, A.; Deny, J. Dirichlet spaces, Proc. Natl. Acad. Sci. USA, Volume 45 (1959), pp. 208-215

[4] Bliedtner, J. Dirichlet forms on regular functional spaces, Seminar on Potential Theorey II, Lecture Notes in Math., vol. 226, Springer-Verlag, Berlin, 1971, pp. 15-62

[5] Courrège, Ph. Sur la forme intégro-différentielle des opérateurs de CK dans C satisfaisant au principe du maximum, Sém. Théorie du Potentiel, Exposé 2, Volume 38 (1965/1966)

[6] Dong, Z.; Ma, Z.M.; Sun, W. A note on Beurling–Deny formulae in infinite dimensional spaces, Acta Math. Appl. Sinica, Volume 13 (1997) no. 4, pp. 353-361

[7] Fitzsimmons, P.J. On the quasi-regularity of semi-Dirichlet forms, Potential Anal., Volume 15 (2001) no. 3, pp. 151-182

[8] Fukusima, M.; Oshima, Y.; Takeda, M. Dirichlet Forms and Symmetric Markov Processes, de Gruyter, 1994

[9] Z.C. Hu, Z.M. Ma, Beurling–Deny formula of non-symmetric Dirichlet forms, Preprint

[10] Z.C. Hu, Z.M. Ma, Extension of Lévy–Khinchine formula in semi-Dirichlet forms setting, in preparation

[11] Ma, Z.M.; Overbeck, L.; Röckner, M. Markov processes associated with semi-Dirichlet forms, Osaka J. Math., Volume 32 (1995), pp. 97-119

[12] Ma, Z.M.; Röckner, M. Introduction to the Theory of (Non-Symmetric) Dirichlet Forms, Springer-Verlag, Berlin, 1992

[13] Sato, K. Lévy Processes and Infinitely Divisible Distributions, Cambridge University Press, 1999

Cited by Sources:

Research supported by 973 project and NSFC.